Next Article in Journal
Probabilistic Teleportation via Quantum Channel with Partial Information
Previous Article in Journal
Brownian Motion in Minkowski Space
 
 

Order Article Reprints

Journal: Entropy, 2015
Volume: 17
Number: 3595

Article: Entropies from Markov Models as Complexity Measures of Embedded Attractors
Authors: by Julián D. Arias-Londoño and Juan I. Godino-Llorente
Link: https://www.mdpi.com/1099-4300/17/6/3595

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Order Cost and Details

Shipping Address

Billing Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop